We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Research · August 29, 2020

Topical Calcineurin Inhibitor Use and Keratinocyte Carcinoma Risk Among Adults With Atopic Dermatitis

JAMA Dermatology

 

Additional Info

JAMA Dermatology
Association Between Topical Calcineurin Inhibitor Use and Keratinocyte Carcinoma Risk Among Adults With Atopic Dermatitis
JAMA Dermatol 2020 Aug 12;[EPub Ahead of Print], MM Asgari, AL Tsai, L Avalos, M Sokil, CP Quesenberry

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading